# SDR AALA2019121329053

- Difficulty date: November 24, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 55,003 hours, 22,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANISITION PANEL SHIELD AT BS 767 AND RBL 21. REPLACED SHIELD PER AARD 51-00-05-1.
